On meds but still having depression/anxiety problems around that time of month.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

scaredycat1
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 12/28/2006 10:23 AM (GMT -7)   
does anyone still get depression/anxiety with pms even though they are on medicine, I take lexapro 10mg and am having a hard time the last few days but have felt great for the last couple months, I know I am in pms mode but hoping it will go away and not the medicine not working.  Just wondering if anyone else has experienced this.
 
hope you are all doing well.
 
Thanks,
scaredy
 
Just added a title...

Post Edited By Moderator (normalsnofun) : 12/28/2006 9:17:40 PM (GMT-7)


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 12/28/2006 12:54 PM (GMT -7)   
Yup.. I do experience this every month!!


Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Lorazepam (1 MG a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
 



scaredycat1
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 12/28/2006 1:01 PM (GMT -7)   
so it gets better after a few days?  It isn't the medicine not working, ugh, I am so frustrated , I felt so good for a while and just so icky and anxious the last couple days and the friendly neighbor just came today.  I was starting to panick thinking I was going to have to start all over again.  How have you been, I haven't been here in a while, peeked in every once in a while though just go t so crazy busy with the holidays which is actually really good for me and kind of bummed it is over.
 
Hope you are doing well,
 
Thanks for the reassurance.
 
Scaredy

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 12/28/2006 1:06 PM (GMT -7)   
Scaredy... yeah it gets better after a few days but UGH it's so irritating cuz I get irrational and panicky and depressed during PMS.... and then when the cramps come... well most of it subsides cuz all I can think about is the pain .... :(

the 'friendly neighbor' hehehe

I like that.


I've been busy with the holidays too!!! I hope you're doing okay... *BIG HUGS*


How was your christmas?



Your welcome and I hope I helped ya out a bit...


Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Lorazepam (1 MG a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
 



scaredycat1
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 12/28/2006 1:19 PM (GMT -7)   

They were so nice which is why it is so upsetting to be feeling like this, plus I guess I kind of feel bad that they are over and it was so nice to see every one.  Plus I guess I am out of my routine a bit which is always a little difficult for me.  how were yours, how have you been feeling.   for some reason I thought the lexapro would help with the pms too but I guess it is hills and valleys with that still a change in your system even if on medicine, probably need more during that time or something.   What is lorazapem for ?

BIG HUGS RIGHT BACK AT YA

yes it did help thank you so much


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 12/28/2006 5:46 PM (GMT -7)   
Hi Scaredy and Twiggy, my medication doesn't help me when my not so friendly neighbour drops by (lol!) I often feel like a different person in the days leading up because I am so irrational..it's a relief when it's here!! Glad you both had a good x-mas, it really throws you out of routine though doesn't it?!

Dance like no-one's watching,
 
Love Thy Neighbour, just don't get caught!
 
NervyMeg


GFK
Regular Member


Date Joined Jun 2006
Total Posts : 275
   Posted 12/28/2006 8:46 PM (GMT -7)   
Well, we (A/P sufferers) are always saying we wish we could feel "normal" again (LOL). Cant get much more normal than PMS!! Unfortunately my paxil doesnt help with that!

Karen

Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 12/28/2006 9:09 PM (GMT -7)   
scaredy- Lorazepam is a benzo... it's kind of like a sedative and just keeps me calm...


Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Lorazepam (1 MG a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
 



scaredycat1
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 12/29/2006 8:08 AM (GMT -7)   
do you still get that sick nervous feeling or just blah like normal pms, I am so afraid that the depression/anxiety is coming back again, I know I need to adjust to a new routine after being so busy after the holidays and that is not helping things. But I am not able to eat again and just feel shaky and nervous, but my friend did come yesterday so think that is adding also. During normal pms, I just feel blue but this is more anxiety which the medicine was helping with before the holidays so I don't know why it isn't now. I really can not do this again, I am exhausted.

Thanks guys for all your help.

scaredy

shell67
Veteran Member


Date Joined Nov 2005
Total Posts : 1268
   Posted 12/29/2006 9:06 AM (GMT -7)   
Hiya scaredycat, I have the worst pms of my life since ive had a/p. I thought for a long time i was going through the change early, that was years ago, never did, just have a very rough time for at least 10 days a month....I wish you the best, my doc did tell me to up my dosage of meds during this time, i do take more klonopin than usual, i have to. Good luck and we can get through this, get some rest and i hope you start to feel better really soon, hugs
shell
" Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed."
Eileen Caddy


scaredycat1
Regular Member


Date Joined Dec 2006
Total Posts : 25
   Posted 12/29/2006 9:22 AM (GMT -7)   
Thanks Shell, it is good to know someone else has this problem, I am so nervous I am going to go back to where I was 2 months ago.  I can't eat and just feel sick and nervous.  I am not sure what Klonopin is.  I take lexapro 10mg, so I don't know if maybe I need to up the dosage or it is just pms, this is more than the blues though it is anxiety all over again.  I hate this , I don't feel like me again.
 
It is just really good to hear from others
 
Thank you so much.
 

2mom
Regular Member


Date Joined Jan 2007
Total Posts : 23
   Posted 1/1/2007 5:02 PM (GMT -7)   
my doctor increased my lexapro from 20 to 30 in hopes of helping with pms symptoms. This was recent. Feeling better generally but too soon to tell about pms. nan
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:54 AM (GMT -7)
There are a total of 2,732,004 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
201 Guest(s), 3 Registered Member(s) are currently online.  Details
lynbrez, imagardener2, Bhutan boy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer